RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1997, Volume 111, Number 1, Pages 149–158 (Mi tmf997)  

This article is cited in 1 scientific paper (total in 1 paper)

Topics in isotopic pairs and their representations. II. A general supercase

D. V. Yur'ev


Abstract: Isotopic pairs, algebraic objects, which are convenient to describe certain forms of non-Hamiltonian (magnetic-type) interaction of Hamiltonian systems on the quantum level, are considered in the general framework of the vector superalgebra.

DOI: https://doi.org/10.4213/tmf997

Full text: PDF file (279 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1997, 111:1, 511–518

Bibliographic databases:

Received: 22.11.1995
Revised: 24.06.1996

Citation: D. V. Yur'ev, “Topics in isotopic pairs and their representations. II. A general supercase”, TMF, 111:1 (1997), 149–158; Theoret. and Math. Phys., 111:1 (1997), 511–518

Citation in format AMSBIB
\Bibitem{Yur97}
\by D.~V.~Yur'ev
\paper Topics in isotopic pairs and their representations. II.~A general supercase
\jour TMF
\yr 1997
\vol 111
\issue 1
\pages 149--158
\mathnet{http://mi.mathnet.ru/tmf997}
\crossref{https://doi.org/10.4213/tmf997}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1473428}
\zmath{https://zbmath.org/?q=an:0964.17507}
\elib{http://elibrary.ru/item.asp?id=13259793}
\transl
\jour Theoret. and Math. Phys.
\yr 1997
\vol 111
\issue 1
\pages 511--518
\crossref{https://doi.org/10.1007/BF02634206}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997XX96900012}


Linking options:
  • http://mi.mathnet.ru/eng/tmf997
  • https://doi.org/10.4213/tmf997
  • http://mi.mathnet.ru/eng/tmf/v111/i1/p149

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. Juriev, DV, “Topics in non-Hamiltonian (magnetic-type) interaction of classical Hamiltonian dynamical systems. II. Generalized Euler-Ampere equations and Biot-Savart operators”, Russian Journal of Mathematical Physics, 7:2 (2000), 195  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:242
    Full text:59
    References:35
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019